# SDR SWIA202056316

- Difficulty date: December 6, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS FOUND ON RT SIDE OF FUSELAGE BETWEEN LE OF WING AND AFT OF SERVICE DOOR JUST ABOVE FLOOR LINE.  ALL DENTS MARKED.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.  (C-CHECK) RO 2/17/2021   REPAIRED DENTS ON RT SIDE OF FUSELAGE IAW REO 601R-53-31-1163 REV --, DATED 2021-1-08, COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337 NO CHANGE TO WEIGHT.
